Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 73, NWS Wilmington, OH

June 1, 2016Mason County, Robertson County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 1, 2016, 9:18 PM EDT for Mason County, Robertson County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 9:18 PM EDT (01:18 UTC)
Expired
Jun 1, 2016, 9:45 PM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mason County, KY, Robertson County, KY

The radar

The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1677 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

544 
WUUS51 KILN 020118
SVRILN
KYC161-201-020145-
/O.NEW.KILN.SV.W.0073.160602T0118Z-160602T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MASON COUNTY IN NORTHERN KENTUCKY...
  ROBERTSON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 945 PM EDT.

* AT 918 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  COWAN...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT OLIVET...SARDIS...US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62
  AT STATE ROUTE 616...ALHAMBRA...ABIGAIL...KENTONTOWN...PIQUA...
  HITTVILLE...MITCHELLS MILL AND BURIKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3843 8400 3846 8410 3849 8415 3848 8417
      3850 8416 3850 8418 3860 8408 3859 8406
      3860 8405 3858 8403 3859 8402 3858 8402
      3859 8399 3869 8394 3851 8373 3846 8386
      3849 8393 3845 8398 3842 8400
TIME...MOT...LOC 0118Z 227DEG 16KT 3846 8406 

HAIL...1.00IN
WIND...60MPH
 
$$

CONIGLIO
1 follow-up statement
864 
WWUS51 KILN 020130
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT WED JUN 1 2016

KYC161-201-020145-
/O.CON.KILN.SV.W.0073.000000T0000Z-160602T0145Z/
MASON KY-ROBERTSON KY-
930 PM EDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN MASON AND ROBERTSON COUNTIES...

AT 930 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF
COWAN...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVET...SARDIS...US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62 AT
STATE ROUTE 616...ALHAMBRA...ABIGAIL...KENTONTOWN...PIQUA...HITTVILLE...
MITCHELLS MILL AND BURIKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3843 8400 3846 8410 3849 8415 3848 8417
      3850 8416 3850 8418 3860 8408 3859 8406
      3860 8405 3858 8403 3859 8402 3858 8402
      3859 8399 3869 8394 3851 8373 3846 8386
      3849 8393 3845 8398 3842 8400
TIME...MOT...LOC 0130Z 227DEG 16KT 3850 8401 

HAIL...1.00IN
WIND...60MPH
 
$$

CONIGLIO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:54 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 1, 7:54 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
754 PM EDT WED JUN 1 2016

.SYNOPSIS...
A weak cold front will slowly cross the Ohio Valley tonight into
Thursday. Surface high pressure will build in behind the front,
ushering in a cooler and less humid air mass by Friday. An upper
trough developing over the Great Lakes will result in unsettled
weather and cooler than normal temperatures for the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A plume of 1.5 to 1.6 inch PWATs currently extends into Indiana
along a low level convergence axis. Shower activity across
northern Indiana has been slowly waning as it progresses eastward,
but scattered thunderstorms have popped up further south along the
convergence axis over the past couple hours. Expect this activity
to gradually weaken as it drifts eastward late this afternoon into
early evening and encounters less favorable conditions over the
forecast area. Best instability in conjunction with some forcing will
be found across our west, and 0-6 km wind shear is only about
20-25 knots. Thus, not expecting much in the way of strong storms
through this evening. However, with bulk shear vectors oriented
southwest to northeast along the convergence axis, could see some
prolonged downpours across our west through early evening. Chance
for lingering showers and isolated storms will shift to our east
overnight as a weak cold front pushes through. Convective allowing
models are in good agreement with this activity diminishing and
exiting our east by around 05Z, so overnight POPs may need to be
dropped with later updates to the forecast. With mostly cloudy
skies and dew points in the low to mid 60s overnight, temperatures
will only drop into the mid 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
A slow-moving cold front will be clearing our eastern forecast
area Thursday morning with surface high pressure building in
behind it through Friday. Some mid-level energy will move
overhead Thursday into Friday, rounding the periphery of a
weakening ridge to our southeast. This will allow for a chance of
showers and thunderstorms mainly across the southeastern 2/3 of
the forecast area on Thursday, with precip chances confined to our
far south on Friday. A cooler and less humid air mass will filter into
the area throughout this timeframe, with daytime highs in the
lower 80s on Thursday and upper 70s to lower 80s on Friday.
Overnight lows will range from the mid 50s to mid 60s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Saturday morning models begin already with differences as mid-level
ridging over California builds. As heights rise out west a surface
low will form over the Great Lakes region. The GFS is stronger with
the surface low and wraps it up over Northern Minnesota. The ECMWF
is weaker and keeps the low open until later Sunday. At the same
time a surface low over Southeast Texas will become quasi-stationary
and begin to retrograde. On the western side of the ridge another
surface low will be approaching Western California. During the day
Saturday leftover positive vorticity from the low in Southeast Texas
will move towards the area along with positive vorticity from the
low over the Great Lakes region. The PVA working in combination with
WAA will bring widespread lift to the area by Saturday afternoon.
Saturday night the upper level jet ahead of the trough axis will
approach the area putting the ILN forecast area into a RRQ. Moisture
wise PWATS on the GFS approach 1.70" across the area. This is well
into the 90th percentile for this time of year. Forecast soundings
also show instability supporting thunder. Given the ample moisture,
lift, and good instability have raised PoPs.

Sunday the upper level trough axis will still be just west of the
area allowing for the chance of rain to continue. PWATS are also
forecasted to be above 1.00" during the day. A weak front will also
push through the area Sunday as the upper level cyclone begins to
mature. Finally on Monday the trough axis will swing by with PWATS
slowly starting to fall. Timing of how the upper level low will
evolve is still in question, but both the GFS and ECMWF show the low
remaining in close enough proximity to the area for some possible
wrap around precipitation.

Tuesday into Wednesday confidence is below normal as both the Euro
and GFS try to break down the ridging across the Mountain West.
The GFS tries to push the ridge further south than the Euro. This
then influences how quickly surface high pressure moves into the
area on the back side of the upper level low from Sunday. For now
have trended the grids slower in breaking down the upper level
ridge.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Scattered -SHRA and isolated TS will continue to move through KCVG
and KLUK over next several hours. Instability is much more
limited farther north and a gradual weakening trend in activity
is expected as it moves eastward out of area by 06z. Therefore,
held off on any mention of TS at KDAY, KILN, KCMH, or KLCK.
However, a gust front will move east through area by 03z, with
westerly gusts to 25kts expected as the feature moves through.

Once precipitation ends, expect that westerly winds will become
light. With weak pressure gradient in place, especially for KCVG
and KLUK, anticipate that some BR will form, with IFR VSBYs
expected for KLUK. Expect that VSBYs will remain VFR for northern
sites. Models continue to differ on extent of low level moisture
Thursday morning across southern parts of the area, but anticipate
that CIGS should remain VFR.

Scattered -SHRA and TS may again develop across
southern/southeastern parts of the area past 18z. CAMs continue to
differ on extent of development of the activity, and as such,
confidence did not warrant inclusion in TAFs for right now.

OUTLOOK...MVFR visibilities are possible Saturday and Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Kurz
NEAR TERM...Kurz
SHORT TERM...Kurz
LONG TERM...Haines
AVIATION...KC
Hazardous weather outlook, Jun 1, 4:04 AM EDT, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
404 AM EDT WED JUN 1 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-020900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
404 AM EDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 7:03 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT WED JUN 1 2016

INZ074-KYZ091>093-OHZ077-012330-
DEARBORN IN-CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
703 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN...NORTHERN
CAMPBELL...NORTHERN BOONE...NORTHERN KENTON AND SOUTHWESTERN HAMILTON
COUNTIES UNTIL 730 PM EDT...

AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER HIDDEN
VALLEY...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...NORWOOD...ERLANGER...FORT THOMAS...
NEWPORT...READING...HARRISON...NORTH COLLEGE HILL...EDGEWOOD...WYOMING...
CHEVIOT...FORT MITCHELL...VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...
MOUNT HEALTHY...BELLEVUE AND FORT WRIGHT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 7.
 I-74 IN OHIO BETWEEN MILE MARKERS 4 AND 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 183 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 13.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3904 8494 3924 8496 3924 8444 3900 8442
TIME...MOT...LOC 2303Z 266DEG 28KT 3916 8485

CONIGLIO
Special weather statement, Jun 1, 7:16 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT WED JUN 1 2016

KYZ092-093-095>097-OHZ078-012345-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-GRANT KY-KENTON KY-CLERMONT OH-
716 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...PENDLETON...
NORTHWESTERN BRACKEN...NORTHEASTERN GRANT...SOUTHERN KENTON AND
SOUTHWESTERN CLERMONT COUNTIES UNTIL 745 PM EDT...

AT 716 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUTLER...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...WILLIAMSTOWN...FALMOUTH...CLARYVILLE...CRITTENDEN...NEW
RICHMOND...BUTLER...MENTOR...MOSCOW...NEVILLE...CALIFORNIA...CHILO...FOSTER...
MOUNT AUBURN...GENE SNYDER AIRPORT AND VISALIA.

THIS INCLUDES I-75 IN KENTUCKY NEAR MILE MARKER 167.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3858 8445 3880 8461 3901 8433 3874 8408
TIME...MOT...LOC 2316Z 240DEG 20KT 3874 8446

CONIGLIO
Special weather statement, Jun 1, 7:53 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT WED JUN 1 2016

OHZ046-055-056-020030-
LICKING OH-FRANKLIN OH-DELAWARE OH-
753 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LICKING...CENTRAL
FRANKLIN AND SOUTH CENTRAL DELAWARE COUNTIES UNTIL 830 PM EDT...

AT 752 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OHIO STATE
UNIVERSITY...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...WESTERVILLE...REYNOLDSBURG...GROVE CITY...UPPER ARLINGTON...
GAHANNA...HILLIARD...WORTHINGTON...BEXLEY...PATASKALA...MINERVA PARK...
SUMMIT STATION...EASTON...OHIO STATE UNIVERSITY...POLARIS...WHITEHALL...
NEW ALBANY...GRANDVIEW HEIGHTS...JERSEY AND URBANCREST.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 88 AND 107.
 I-71 IN OHIO BETWEEN MILE MARKERS 99 AND 126.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3984 8306 3998 8322 4023 8291 4003 8268
TIME...MOT...LOC 2352Z 229DEG 21KT 3996 8307

CONIGLIO
Special weather statement, Jun 1, 8:37 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT WED JUN 1 2016

OHZ071-072-078>080-020100-
CLINTON OH-WARREN OH-HIGHLAND OH-CLERMONT OH-BROWN OH-
837 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...SOUTHEASTERN
WARREN...NORTHWESTERN HIGHLAND...NORTHEASTERN CLERMONT AND
NORTHWESTERN BROWN COUNTIES UNTIL 900 PM EDT...

AT 836 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...LYNCHBURG...LEESBURG...NEW VIENNA...RUSSELL...
WOODVILLE...MARTINSVILLE...FAYETTEVILLE...MIDLAND...HIGHLAND...ST. MARTIN...
SAMANTHA...NEW ANTIOCH...CUBA...WESTBORO...BURTONVILLE...LEES CREEK...LAKE
LORELEI AND COWAN LAKE STATE PARK.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3909 8396 3926 8412 3951 8370 3939 8359
      3938 8359 3938 8358 3929 8350
TIME...MOT...LOC 0036Z 234DEG 28KT 3921 8395

CONIGLIO
Special weather statement, Jun 1, 9:08 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT WED JUN 1 2016

KYZ098-099-020145-
MASON KY-ROBERTSON KY-
908 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT MASON AND ROBERTSON COUNTIES
UNTIL 945 PM EDT...

AT 908 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES
NORTHWEST OF CARLISLE...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...WASHINGTON...LEWISBURG...MOUNT OLIVET...SARDIS...FLEMING-MASON
AIRPORT...US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62 AT STATE ROUTE
616...ALHAMBRA...BURIKA...ABIGAIL...KENTONTOWN...PIQUA...MITCHELLS MILL...US
ROUTE 62 AT STATE ROUTE 19 AND BLUE LICKS SPRINGS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3843 8400 3848 8415 3850 8416 3850 8418
      3852 8418 3860 8403 3858 8403 3859 8402
      3859 8400 3863 8398 3871 8382 3870 8379
      3865 8377 3863 8369 3855 8363 3852 8364
      3846 8386 3849 8393 3842 8400
TIME...MOT...LOC 0108Z 241DEG 34KT 3844 8411

CONIGLIO
Special weather statement, Jun 1, 9:10 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT WED JUN 1 2016

OHZ063-072-080-020145-
CLINTON OH-FAYETTE OH-HIGHLAND OH-
910 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...SOUTHWESTERN
FAYETTE AND NORTHWESTERN HIGHLAND COUNTIES UNTIL 945 PM EDT...

AT 910 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LYNCHBURG...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...MARTINSVILLE...
MIDLAND...HIGHLAND...NEW ANTIOCH...CUBA...BURTONVILLE...BLOOMINGTON...LEES
CREEK...COWAN LAKE STATE PARK...REESVILLE...EAST MONROE...MORRISVILLE AND
MELVIN.

THIS INCLUDES I-71 IN OHIO NEAR MILE MARKER 58.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3933 8396 3956 8372 3955 8368 3937 8347
      3920 8380
TIME...MOT...LOC 0110Z 227DEG 17KT 3932 8381

CONIGLIO

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:08 PM EDTSpecial Weather StatementILNMason, Robertson37 min
Jun 1, 9:44 PM EDTSpecial Weather StatementILNLewis31 min
Jun 2, 12:16 AM EDTAreal Flood AdvisoryILNLewis3 hr
Jun 2, 1:40 PM EDTAreal Flood AdvisoryILNLewis, Mason95 min
Jun 2, 3:06 PM EDTFlash Flood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more5 hr
Jun 2, 5:35 PM EDTSpecial Weather StatementILNCampbell25 min
Jun 2, 6:28 PM EDTAreal Flood AdvisoryILNBracken2 hr
Jun 2, 6:37 PM EDTFlash Flood WarningILNBracken113 min
Jun 2, 7:00 PM EDTAreal Flood AdvisoryILNBracken, Mason2 hr
Jun 2, 7:34 PM EDTAreal Flood AdvisoryILNMason116 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.